# SDR UPS08851535

- Difficulty date: January 6, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fs 870 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WHEEL WELL KEEL BEAM WEB CRACKED STA 870, 2ND ACCESS HOLE AFT.  STOP DRILLED END OF CRACK ON WEB AT STA 870 IAW SRM 53-02-00 FIG 23.  FABRICATED AND INSTALLED REPAIR DOUBLER ON RT WHEEL WELL KEEL BEAM WEB AT STA 870 IAW SRM 53-02-00 FIG 23.
